# SDR SWAA2021061873389

- Difficulty date: May 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400 S8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 400 BETWEEN STRINGER 8R / 9R AT PASSENGER CABIN ; 2021-229794 / REPAIRED FRAME ON BS 400 BTW STR 8R/9R AT PASSENGER CABIN IAW EA# 1-A53-12114; TASK CARD COMPLETE AND CERTIFIED AS RII.; TASK CARD COMPLETE AND CERTIFIED AS RII.
